# SDR IPXA2016050803041

- Difficulty date: May 8, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N414UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23854
- Aircraft time: 29,939 hours, 20,348 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD T/E FLAP UPPER SKIN DENTED 32.250" FROM INBD EDGE AND 6.50" FROM T/E.  REPAIRED IAW EO B757-5750-60698-A.
